Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Periodic points of continuous maps and Lindemann's independence theorem for exponentials

Author: Dean A. Neumann
Journal: Proc. Amer. Math. Soc. 61 (1976), 169-170
MSC: Primary 55C20
MathSciNet review: 0433444
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simple proof of the sufficiency of known conditions for the existence of periodic points of a continuous map, using a classical theorem of Lindemann on transcendental numbers.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55C20

Retrieve articles in all journals with MSC: 55C20

Additional Information

PII: S 0002-9939(1976)0433444-9
Keywords: Lefschetz number, fixed points for iterates
Article copyright: © Copyright 1976 American Mathematical Society